# SDR DLM88954468

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking Oil
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF BETWEEN 2,000 AND 14,000 FT, MILD SMOKE ODOR IN CABIN.  ALL FDW AND AFT LAV SMOKE DETECTOR ACTIVATED.  FOUND OIL IN 8TH STAGE SADDLE DUCT.  FERRY A/C TO ATL AND REPLACED ENG.
